# SDR HEEA0010780

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 206075607103
- Condition: Malfunction
- Location: Cockpit Attitude
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO PRECESSES AND SLOW ERECTION RATE. TIME SINCE REPAIR 452:05.
